Elimination of correlation in random codes for arbitrarily varying channels

Ahlswede R (1978)
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 44(2): 159-175.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
OA
Abstract / Bemerkung
The author determines for arbitrarily varying channels a) the average error capacity and b) the maximal error capacity in case of randomized encoding. A formula for the average error capacity in case of randomized encoding was announced several years ago by Dobrushin ([3]). Under a mild regularity condition this formula turns out to be valid and follows as consequence from either a) or b).
Erscheinungsjahr
1978
Zeitschriftentitel
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete
Band
44
Ausgabe
2
Seite(n)
159-175
ISSN
0044-3719
eISSN
1432-2064
Page URI
https://pub.uni-bielefeld.de/record/1774867

Zitieren

Ahlswede R. Elimination of correlation in random codes for arbitrarily varying channels. Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete. 1978;44(2):159-175.
Ahlswede, R. (1978). Elimination of correlation in random codes for arbitrarily varying channels. Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete, 44(2), 159-175. doi:10.1007/BF00533053
Ahlswede, R. (1978). Elimination of correlation in random codes for arbitrarily varying channels. Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 44, 159-175.
Ahlswede, R., 1978. Elimination of correlation in random codes for arbitrarily varying channels. Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete, 44(2), p 159-175.
R. Ahlswede, “Elimination of correlation in random codes for arbitrarily varying channels”, Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete, vol. 44, 1978, pp. 159-175.
Ahlswede, R.: Elimination of correlation in random codes for arbitrarily varying channels. Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete. 44, 159-175 (1978).
Ahlswede, Rudolf. “Elimination of correlation in random codes for arbitrarily varying channels”. Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 44.2 (1978): 159-175.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T08:48:14Z
MD5 Prüfsumme
ab108fe8413ba4d3dd368da358db9b81